MathSciNet Relay Station
MathSciNet bibliographic data
MR559198 (81j:65077) 65K10 (15A57 90C30)
Shanno, D. F. On variable-metric methods for sparse Hessians. Math. Comp. 34 (1980), no. 150, 499–514.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement